# SDR DALA1242870635

- Difficulty date: June 12, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 874
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 45 HAS CORROSION AND WEAR BS 760-879.  FOUND TO BE OUT OF LIMTS AT BS 874.  REPLACED SEAT TRACK BS 760-879 IAW SRM 51-40-02.
